Volume 7, Number 2
1997

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.

Articles:

(20772) A Sliding Horizon Feedback Control Problem with Feedforward and Disturbance
William N. Patten, Luther W. White PDF

(92448) Estimates of the Rate of Convergence for Distributed Parameter Identification in Linear Parabolic Problems
Tommi Kärkkäinen PDF PostScript

(71635) Control Lyapunov Functions, Input-to-State Stability and Applications to Global Feedback Stabalization for Composite Systems
J. Tsinias PDF PostScript

(36532) Frequency Domain Criteria for Hurwitz Stability of Generalized Disc Polynomials
C.B. Soh PDF PostScript

(61116) On Smoothness of Sub-Riemannian Minimizers
S. Nikitin PDF PostScript

(76712) Asymptotic Null Controllability of Nonlinear Neutral Volterra Integrodifferential Systems
K. Balachandran, J.P. Dauer, P. Balasubramaniam PDF PostScript

by ASL